理论数学

Vol.4 No.6 (November 2014)

高维空间上扰动型Feigenbaum泛函方程的C1
The C1 Solution of Perturbation Feigenbaum Functional Equation on High-Dimensional Space

 

作者:

李 华 , 林日新 , 冷 薇 , 王 静 , 成嘉玲 , 张纾语 :岭南师范学院数学与计算科学学院,湛江

 

关键词:

Feigenbaum泛函方程Schauder不动点定理Banach不动点定理扰动存在性唯一性稳定性Feigenbaum Functional Equation Schauder Fixed Point Theorem Banach Fixed Point Theorem PerturbationExistence Uniqueness Stability

 

摘要:

本文利用矩阵分析的相关理论及Schauder不动点定理、Banach不动点定理及自同胚的相关性质研究了高维空间上扰动型Feigenbaum泛函方程的连续可微解的存在性、唯一性及稳定性。

In this paper, by using the related theory of matrix analysis, Schauder fixed point theorem and Banach fixed point theorem, also the related properties of the homeomorphism, the existence, uniqueness and stability of the continuously differentiable solution of perturbation Feigenbaum functional equation on high-dimensional space are researched.

文章引用:

李 华 , 林日新 , 冷 薇 , 王 静 , 成嘉玲 , 张纾语 (2014) 高维空间上扰动型Feigenbaum泛函方程的C1解。 理论数学, 4, 233-240. doi: 10.12677/PM.2014.46034

 

参考文献

分享
Top